# SDR USAA970337

- Difficulty date: November 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11338
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND 9 INCH BY 14 INCH AREA OF SKIN DELAMINATION/HEAT DAMAGE AT LEFT STUBWING BETWEEN FRAMES 24011 AND 24611 AND STRINGERS 22 AND 23 ON FUSELAGE SKIN.  DETECTED BY VISUAL/TAP TEST/CONDUCTIVITY TEST.  CUT OUT DAMAGED AREA AND INSTALLED AN EXTERNAL DOUBLER PER EA 29200A.  (M)
